| Model Number |
200H16 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pulmonary Regurgitation (2023); Pulmonary Valve Stenosis (2024); No Information (3190)
| Date of Event |
06/27/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 7 years 11 months post implant of this 16mm pulmonary bioprosthetic valved conduit implanted in a pediatric patient, the device was explanted and replaced with a 20mm pulmonary bioprosthetic valved conduit for unknown reasons.No other adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic received additional information that the reason for replacement was a mixture of moderate stenosis and severe regurgitation.No additional adverse patient effects were reported.If information is provided in the future, a supplemental report will be issued.